MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support that blood pump rotor from a 2008t hemodialysis (hd) machine damaged the blood pump tubing segment of a bloodline during a patient¿s hd treatment.Additional details were obtained upon follow-up with the biomed and a patient care technician (pct) familiar with the event.With approximately thirty minutes remaining in the treatment, the 2008t machine began alarming with an air detector message.The pct reset the alarm, and shortly afterwards it went off again.The pct then heard a grinding noise coming from the blood pump, and they noticed blood leaking from the tubing within the blood pump.It was determined that the blood pump rotor damaged the tubing which caused the leak.When the bloodline was removed from the blood pump rotor, a visible puncture mark was noted on the blood pump tubing segment.The bloodline was inspected for damage prior to treatment initiation, and there were no apparent defects noted at that time.Once the pct noticed the leak, the dialysis treatment was stopped.Blood was returned from both the arterial and venous sides of the circuit.The arterial side had to be returned by gravity.Estimated blood loss (ebl) due to the leak was 50 ml.The patient declined further treatment.There was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The machine was removed from service for evaluation.The biomed inspected the machine and found that the covers on two of the rotor pins were loose.When the biomed touched the covers, they fell off.The biomed fixed the machine by replacing the blood pump rotor.The machine was then returned to service.The damaged blood pump rotor was not available to be returned for evaluation as it was reportedly discarded.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23161886
Report Number0008030665-2025-02302
Device Sequence Number9639747
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES
Patient SexMale
Patient Weight60 KG